# SDR 95FDEA01309

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902734
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN FLOORBEAM AT BS 344 WL 208.5 RBL 4 LBL 51.  REMOVED DAMAGED PORTION OF FLOORBEAM AND INSTALLED REPAIR PARTS AT BS 344 WL 208 RBL 10 LBL 70, PER FEDEX DRAWING SR 27-53-007.
